Q: My Dr. Gave me DCA capsules... 333 mg capsules to take 2-2x a day... I tried to take them, would get sick & throw up immediately... do you have any idea why this would be happening? Thank you...Sincerely. Troy B. A: Hello, Troy. The situation is rather strange. It could be due to the fact that your doctor was prescribing you with impure DCA. DCA can irritate the stomach mucosa. However, we've got the subject covered in our article: https://www.dcaguide.org/methods-and-supplements-for-preventing-dca-side-effects "On rare occasions, Sodium dichloroacetate administration can result in heartburn or nausea. If this is the case, try taking DCA after you eat a little bit of food and drink some fluids to avoid taking the medication on an empty stomach. If that didn't resolve the problem, you should try taking medications that lower gastric acid secretion - Proton pump inhibitors. Any type of PPI is acceptable provided the fact that they don't have any major differences. ▪ Pantoprazole / Omeprazole / Esomeprazole (take one 40mg tablet per day, at the same time. Take it at least 30 minutes before your meal and DCA.) For convenience purposes, we recommend using Pantoprazole because it doesn't seem to have any poor interactions with other medications. However, any other Proton pump inhibitors should have the same effect. Let us know if you have any more questions.